# SDR DALA2019042432605

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N885DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31996
- Aircraft time: 5,335 hours, 1,873 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3885 AFT LAV SMOKE DETECTOR WENT OFF DURING FLIGHT WITH NO INDICATIONS OF SMOKE. CORRECTIVE ACTION: PERFORMED SELF TEST PER B737 AMM 26-14 OPS OK (1041540).
